# SDR EOO2002F00004

- Difficulty date: February 25, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: CGPHC
- Make and model: Hughes 369D
- Aircraft serial: 180257D
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fitting
- Part number: 6850921
- Condition: Unapproved Part
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE READING THE COMPRESSOR FOR SHIPMENT AND REMOVING THE P/C FITTINGS (6850921),  TO THAT END,  IT WAS DISCOVERED THE UNITS DID NOT PASS THE CEB-1374, AND INSPECTION OF THE BRAZE FILLET.  BOTH UNITS WERE REPLACED WITH SERVICEABLE PARTS.
